Source: Rev. Mat. Iberoamericana
Volume 26, Number 1
In the context of Mather's theory of Lagrangian systems, we study
the decomposition in chain-transitive classes of the Mather
invariant sets. As an application, we prove, under appropriate
hypotheses, the semi-continuity of the so-called Aubry set as a
function of the Lagrangian.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Bernard, P.: Homoclinic orbits to invariant sets of quasi-integrable exact maps. Ergodic Theory Dynam. Systems 20 (2000), no. 6, 1583-1601.
Bernard, P.: Connecting orbits of time dependent Lagrangian systems. Ann. Inst. Fourier (Grenoble) 52 (2002), 1533-1568.
Bernard, P.: Existence of $C^1,1$ critical sub-solutions of the Hamilton-Jacobi equation on compact manifolds. Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 3, 445-452.
Bernard, P.: The dynamics of pseudographs in convex Hamiltonian systems. J. Amer. Math. Soc. 21 (2008), 615-669.
Bernard, P. and Buffoni, B.: Weak KAM pairs and Monge-Kantorovich duality. In Asymptotic analysis and singularities-elliptic and parabolic PDEs and related problems, 397-420. Adv. Stud. Pure Math. 47-2. Math. Soc. Japan, Tokyo, 2007.
Bernard, P. and Contreras, G.: Generic properties of families of Lagrangian systems. Ann. of Math. (2) 167 (2008), no. 3, 1099-1108.
Conley, C.: The gradient structure of a flow. I. With a comment by R. Moeckel. Ergodic Theory Dynam. Systems 8 (1988). Charles Conley Memorial Issue, 11-26.
Mathematical Reviews (MathSciNet): MR967626
Contreras, G.: Action potential and weak KAM solutions. Calc. Var. Partial Differential Equations 13 (2001), no. 4, 427-458.
Fathi, A., Figalli, A. and Rifford, L.: On the Hausdorff dimension of the Mather quotient. Comm. Pure Appl. Math. 62 (2009), no. 4, 445-500.
Fathi, A.: Weak KAM Theorem in Lagrangian Dynamics. Book to appear.
Ma né, R.: Generic properties and problems of minimizing measures of Lagrangian systems. Nonlinearity 9 (1996), no. 2, 273-310.
Ma né, R.: Lagrangian flows: the dynamics of globally minimizing orbits. Bol. Soc. Brasil. Mat. (N.S.) 28 (1997), 141-153.
Mather, J.N.: Action minimizing invariant measures for positive definite Lagrangian systems. Math. Z. 207 (1991), 169-207.
Mather, J.N.: Variational construction of connecting orbits. Ann. Inst. Fourier (Grenoble) 43 (1993), 1349-1368.
Mather, J.N.: Total disconnectedness of the quotient Aubry set in low dimensions. Comm. Pure Appl. Math. 56 (2003), 1178-1183.
Mather, J.N.: Examples of Aubry sets Ergod. Theory Dynam. Systems 24 (2004), 1667-1723.
Patr ao, M. and San Martin, L.A.B.: Semiflows on topological spaces: chain transitivity and semigroups. J. Dynam. Differential Equations 19 (2007), no. 1, 155-180.
Sorrentino, A.: On the total disconnectedness of the quotient Aubry set. Ergodic Theory Dynam. Systems 28 (2008), no. 1, 267-290.